×

Self bounded controlled invariants for singular systems. (English) Zbl 0832.93032

A number of recent geometric results have been obtained for non-singular systems, using the notion of self bounded controlled invariant subspace and self hidden conditioned invariant subspace. This note extends the notion of self bounded controlled invariant subspace to discrete singular systems, \(Ex(t+ 1)= Ax(t)+ Bu(t)\), \(y(t)= Cx(t)\). This extension is done in order to investigate the dynamical properties of this system and in order to study noninteracting control systems.

MSC:

93C35 Multivariable systems, multidimensional control systems
93C05 Linear systems in control theory
93B27 Geometric methods
PDFBibTeX XMLCite
Full Text: EuDML Link

References:

[1] G. Basile, G. Marro: Controlled and conditioned invariant subspaces in linear system theory. J. Optim. Theory Appl. 3 (1969), 306-315. · Zbl 0172.12501 · doi:10.1007/BF00931370
[2] G. Basile, G. Marro: Controlled and Conditioned Invariants in Linear System Theory. Prentice Halls, Englewood Cliffs, NJ 1992. · Zbl 0758.93002
[3] F. L. Lewis: A survey of linear singular systems. Circuits Systems Signal Process. (1986), Special issue on semistate systems, 5, 1. · Zbl 0613.93029 · doi:10.1007/BF01600184
[4] M. Malabre: Generalized Linear Systems: Geometric and Structural Approaches. LAN-ENSM Internal Report n. 8806, Laboratoire d’Automatique de Nantes. · Zbl 0679.93048 · doi:10.1016/0024-3795(89)90668-X
[5] K. Ozcaldicaran, M. Haliloglu: Structural properties of singular systems. Part 1: Controllability. 2nd IFAC Workshop on system structure and control. Prague 1992.
[6] K. Ozcaldicaran, M. Haliloglu: Structural properties of singular systems. Part 2: Observability and Duality. 2nd IFAC Workshop on system structure and control, Prague 1992.
[7] Proceedings SINS 92. International Symposium on Implicit and Nonlinear systems, Arlington, Texas 1992.
[8] J. M. Schumacher: On a conjecture of Basile and Marro. J. Optim. Theory Appl. 41 (1993), 2, 372-376. · Zbl 0517.93009 · doi:10.1007/BF00935232
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.